淡江大學機構典藏:Item 987654321/83473
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56831/90538 (63%)
造访人次 : 12258467      在线人数 : 54
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/83473


    题名: Existence and uniqueness of rigidly rotating spiral waves by a wave front interaction model
    作者: Chen, Yan-Yu;Guo, Jong-Shenq;Hirokazu Ninomiya
    贡献者: 淡江大學數學學系
    日期: 2012-10
    上传时间: 2013-03-19 21:12:51 (UTC+8)
    出版者: Amsterdam: Elsevier BV * North-Holland
    摘要: We study the spiral wave in an unbounded excitable medium from the wave front interaction model derived by Zykov in 2009. This model consists of two systems of ordinary differential equations that describe the wave front and the wave back, respectively. First, we derive some properties of the back by the shooting argument and the comparison principle. Next we show the global existence of the solution of the back. Then we study its asymptotic behavior at infinity. Finally, we prove the uniqueness of the solution.
    關聯: Physica D: Nonlinear Phenomena 241(20), pp.1758-1766
    DOI: 10.1016/j.physd.2012.08.004
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Existence and uniqueness of rigidly rotating spiral waves by a wave front interaction model.pdf394KbAdobe PDF0检视/开启
    index.html0KbHTML171检视/开启
    index.html0KbHTML9检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈